Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Asymptomatic. Elevation in cholesterol. Taking Vicoden for spinal stenosis. Further?

56 yo female mild HTN elevated chol Failed LFT S for insurance PE SGOT 251. SGPT 393. GGT 193. ALK PHOS 92. ALBUMIN 4.4 TOTAL PROTEIN 6.5 Lipids fine TRIG 57 CHOL 148. LDL 48. HDL 89 CREATNINE 0.9 I take OTC NSAIDs some Vicoden for spinal stenosis , being repaired in 1mos I am an RN wanted chol to be WNL for insurance PE , so I doubled my Crestor to 10 mg bid x 2.5 wks Stupid yes, am having redraw in 2 days. I am completely asymptomatic. I was shocked to see the elevation. Is this a statin problem or could this include NSAIDs Tylenol etc Also take metaprolol, losaarten, zetia , vyvanse?
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
crestor cantains statin and it should be stopped if liver enzyme like SGOT and SGPT are elevated more than six fold
statin it self can cause elevation of liver enzymes ( SGOT,SGPT)
please stop your crestor for now and repeat your LFT test after 2 week
if after 2 week LFT remains abnormal then please consult your hepatologist
if LFT turns to normal then restart statin with low dose after 6 weeks in consultation with cardiologist
take care
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor